Just had surgery on the 26th. Category 1, non-invasive (phew). I am having severe spasms after urination. I was having to pee every 15 minutes with severe spasms to follow. I am taking VESIcare 10mg per day and trying to keep my fluids up. Any suggestions? Is coffee a no-no? Kudos for this forum. Thank you.
Yes Sara I did yesterday He gave me more samples of VESIcare. He upped me to the 10 mg a day I'm taking now. The morning was better then about 3 pm the urgency to narrowed down to every 15 minutes. I want to do what's right but this all new to me and it's a bit scary.
Probably really irritated from where the biopsies were taken during the surgery . I suppose we could look at it as a really good thing that apparently he took enough to tissue ?. I really hope that “tincture of time” will take care of the symptoms as the surgical wound heals. This is not unheard of. Which is really not much help to you. I would stay away from coffee or spices that might be irritating.
Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
While everyone has a different situation, and you need to check with your doctor, there are a couple of things that help with my big-time bladder spasms.
- Drink enough fluids to stay hydrated
- Put a moist warm towel (microwaved) over the bladder (and relax)
- And, for me coffee. Yes, I checked with my doc, as should you. I'm not sure if the diuretic effect helps, or if I just find coffee to be warm and calming - whatever, I find it helps.
You can search this site for "Coffee" and see a variety of opinions on the subject.
I uploaded a file, link below, to the forum, about Coffee, from Harvard. I love it when I find an article from a source I consider reliable that lets me do what i want to do. As always, check with your doc and do everything in moderation.
6/2015 HG Papillary & CIS
3 Years and 30 BCG/BCG+Inf
Tis CIS comes back.
BC clear as of 5/17 !
RCC found in my one & only kidney 10/17
Begin Chemo; Cisplatin and Gemzar
8/18 begin Chemo# 3
Begin year 4 with cis
2/19 Chemo #4
9/19 NED again
1/2020 CIS is back
Tried Keytruda, stopped by side effects
Workin on a new plan for 2021